# SDR CA140211013

- Difficulty date: February 7, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 10,749 hours
- Engine: Pwa R985AN14B
- System (JASC): 2422 · AC Inverter
- Part: Cotter Pin
- Condition: Failed
- Location: Alternator Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) COTTER PIN HOLDING NUT ON TO GEAR DRIVE FAILED.
